# SDR MASA2010102801195

- Difficulty date: October 26, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 19,179 hours, 14,924 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND RT SIDE SKIN AFT OF SERVICE DOOR.  MX C/W PERM REPAIR TO RT SIDE SKIN AFT OF SERVICE DOOR IAW RO CRJ9-53-0514.
